Turn on thread page Beta
    • Thread Starter
    Offline

    13
    ReputationRep:
    I've been on the Pill for nearly three months now and I've experienced very few side effects - just a bit of sickness at first, and possibly a reduced sex drive ( ). However recently I've been very dry "down there" and this is a real problem when it comes to making love - it reaches the point where in my mind I'm desperate for it but physically, I'm completely dry. It's so frustrating! I'm solving the problem with the amazing KY jelly, but can anyone tell me if this dryness problem will go away after a while, or am I stuck with it?

    Any advice/shared experiences would be very much appreciated!
    Offline

    3
    ReputationRep:
    Different people take different pills differently. You'll have to go to the doctor soon right for your three month check up? just say, that you find you arent getting wet like you used to and can you be switched over! They hear worse trust me! And its not like they'll go and laugh about you in the waiting room after! Its dangerous to you if you aren't getting wet, and to be honest, if your body addjusts to it, there could be issues in getting yourself pregnant one day as the lubrication is used to help his little soldiers swim! I know its not easy saying "I just cant get wet anymore" to your doctor - but hey! At least it isnt your mum, or worse, your dad!
    Offline

    11
    ReputationRep:
    I had absolutely no side-effects with my pill, and have been on the same one for years. I would have thought that telling your doctor about the sickness and reduced sex drive would be enough to encourage him or her to switch you to another pill.

    Someone is bound to pop up now and say "if you can't talk about embarrassing side-effects with your doctor, you're not mature enough to be having sex!" or something similar, but everyone knows it's difficult to talk about these things.
    • Thread Starter
    Offline

    13
    ReputationRep:
    I hadn't considered that I might have to change Pill! I have an appointment with the nurse next week so I'll discuss it with her then. I don't have any problem at all with discussing things face to face, it's just that next week seems a long way off and my bf and I have several more nights with this problem so I need some way to reassure him!
    Offline

    11
    ReputationRep:
    Reassure your boyfriend that you still fancy him - you wouldn't be having sex at all if you didn't! Tell him that it's probably something to do with your pill (especially if you're experiencing a low sex drive as well), and that he doesn't have anything to worry about. This time next week, the problem could be completely cleared up.

    And keep a supply of KY Jelly in the bedside table.
    • Thread Starter
    Offline

    13
    ReputationRep:
    (Original post by Trousers)
    Reassure your boyfriend that you still fancy him - you wouldn't be having sex at all if you didn't! Tell him that it's probably something to do with your pill (especially if you're experiencing a low sex drive as well), and that he doesn't have anything to worry about. This time next week, the problem could be completely cleared up.

    And keep a supply of KY Jelly in the bedside table.
    Yeah, I've already told him it's almost certainly related to the Pill (never had this kind of problem before), I think he gets a bit frustrated though, bless him!

    Hehe, we have a drawer in the bedside table that we call 'the sex drawer' which has innumerable condoms (not that we need them at the moment!), Kama Sutra playing cards, KY etc
    Offline

    1
    ReputationRep:
    (Original post by Eeyore)
    Yeah, I've already told him it's almost certainly related to the Pill (never had this kind of problem before), I think he gets a bit frustrated though, bless him!

    Hehe, we have a drawer in the bedside table that we call 'the sex drawer' which has innumerable condoms (not that we need them at the moment!), Kama Sutra playing cards, KY etc


    I have a drawer like that!

    Where's your handcuffs though? :blushing:
    • Thread Starter
    Offline

    13
    ReputationRep:
    (Original post by Hana_87)
    I have a drawer like that!

    Where's your handcuffs though? :blushing:
    We're not into that kind of stuff, though I wouldn't mind a Rabbit
    Offline

    0
    ReputationRep:
    *shudder*
    Offline

    11
    ReputationRep:
    (Original post by Eeyore)
    We're not into that kind of stuff, though I wouldn't mind a Rabbit
    Believe me, that is a VERY good idea.

    • Thread Starter
    Offline

    13
    ReputationRep:
    (Original post by Trousers)
    Believe me, that is a VERY good idea.

    Hence even more important that I overcome this dryness problem!
    Offline

    14
    ReputationRep:
    If you cant change your pill and it doesn't go away, you can buy vaginal moisturiser its not as thick as KY you have a pessary thing and put it up there 3 times a week and it makes you as moist as you would be normally and you can use it ok with condoms and stuff.
    Offline

    0
    ReputationRep:
    (Original post by Hana_87)
    I can't believe I believed
    Everything we had would last
    So young and naive for me to think
    She was from your past
    Silly of me to dream of
    One day having your kids
    Love is so blind
    It feels right when it's wrong
    Haha!
    Offline

    1
    ReputationRep:
    Liquid Silk is much better than KY-Jelly....I'd go for that instead.
    Offline

    1
    ReputationRep:
    Change pills ?!
    Offline

    0
    ReputationRep:
    (Original post by Eeyore)
    though I wouldn't mind a Rabbit
    :blush:
    Offline

    18
    (Original post by Eeyore)
    Yeah, I've already told him it's almost certainly related to the Pill (never had this kind of problem before), I think he gets a bit frustrated though, bless him!

    Hehe, we have a drawer in the bedside table that we call 'the sex drawer' which has innumerable condoms (not that we need them at the moment!), Kama Sutra playing cards, KY etc
    Go to the docs, and explain problem. It may be that your pill is too strong, or simply you need to change the brand.
    Its amazing how they all contain roughly the same stuff yet the side effect profiles of one can be utterly different to another.
    But yeh, go to docs, explain, point out the time course of the problem, and he'll prob write out a new prescription.

    HTH
    Offline

    3
    ReputationRep:
    why is it that blokes no less about what women take than we women know about what they take! Talk to you're nurse, get it switched - the pill im on is brilliant for but makes my sister and made my mother grumpy as, well, the grumpiest thing you can think of so .... its all down to the person! I understand that its frustrating, but you and your bf can cope for another week - lol! He doesnt want to hurt you, it might be annoying to stay apart and i know it is, but better than doing something that could seriously damage your insides,
    Offline

    1
    ReputationRep:
    Can this problem be caused by the injection as well as the pill?
    Offline

    3
    ReputationRep:
    Probably
 
 
 
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: June 7, 2005
Poll
Were you ever put in isolation at school?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.